# SDR UIEA2018070901387

- Difficulty date: July 8, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,219 hours, 15,390 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU DOOR STATUS MESSAGE IN FLIGHT. PERFORMED APU BITE TEST NO FAULTS NOTED, MSG CLEARED REF AMM 49-15-05.
